EconPapers    
Economics at your fingertips  
 

Mathematical and Numerical Modeling of Flow and Transport

Shuyu Sun, Eleanor W. Jenkins, Zhangxing (John) Chen and Juergen Geiser

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/901380

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:901380

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:901380